hig.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Publications (1 of 1) Show all publications
Smirnov, Y., Smolkin, E. & Shestopalov, Y. (2018). On the existence of non-polarized azimuthal-symmetric electromagnetic waves in circular metal-dielectric waveguide filled with nonlinear radially inhomogeneous medium. Journal Electromagnetic Waves and Applications, 32(11), 1389-1408
Open this publication in new window or tab >>On the existence of non-polarized azimuthal-symmetric electromagnetic waves in circular metal-dielectric waveguide filled with nonlinear radially inhomogeneous medium
2018 (English)In: Journal Electromagnetic Waves and Applications, ISSN 0920-5071, E-ISSN 1569-3937, Vol. 32, no 11, p. 1389-1408Article in journal (Refereed) Published
Abstract [en]

Propagation of monochromatic nonlinear symmetric hybrid waves in a cylindrical nonlinear inhomogeneous metal–dielectric waveguide is considered. The physical problem is reduced to solving a transmission eigenvalue problem for a system of ordinary differential equations where spectral parameters are the wave propagation constants. The setting under study is reduced to a new type of nonlinear eigenvalue problem. An analytical method for solving this problem is elaborated. For the numerical solution, a method is proposed based on solving an auxiliary Cauchy problem (a version of the shooting method). As a result of comprehensive numerical modeling, new propagation regimes are discovered.

Place, publisher, year, edition, pages
Taylor & Francis, 2018
Keywords
Goubau line, Kerr nonlinearity, Maxwell’s equations, non-polarized azimuthal-symmetric electromagnetic waves, nonlinear inhomogeneous waveguide, numerical method, two-parameter eigenvalue problem, Circular waveguides, Control nonlinearities, Dielectric waveguides, Differential equations, Electromagnetic wave polarization, Electromagnetic waves, Maxwell equations, Nonlinear equations, Numerical methods, Ordinary differential equations, Problem solving, Wave propagation, Waveguides, Metal-dielectric waveguide, Nonlinear eigenvalue problem, Nonlinear inhomogeneous, Radially inhomogeneous medium, System of ordinary differential equations, Eigenvalues and eigenfunctions
National Category
Other Mathematics
Identifiers
urn:nbn:se:hig:diva-26209 (URN)10.1080/09205071.2018.1438929 (DOI)000433979500006 ()2-s2.0-85041931654 (Scopus ID)
Available from: 2018-03-06 Created: 2018-03-06 Last updated: 2018-06-25Bibliographically approved
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0001-9040-628X

Search in DiVA

Show all publications